Ask a doctor

5 months post op Restylane under eyes. I got sinus infection. Is it possible that the restylane is causing problems?

Hello, I got restylane under my eyes around 5 months ago and its been good, but on monday I got a sinus infection and the areas under my eyes hurts so much right now and I'm swollen just like I was the days after I got the injections. Is it possible that the restylane is causing problems? I'm a little bit nervous right now about it so I would be very happy if someone answered me quickly.

Doctor Answers (3)

Sinus infection after Restylane

+4
It is coincidental that you had some of the same symptoms after Restylane injections that you are having now.  Restylane causes swelling because HAs attract water to them. Siinus infections cause swelling and pain because of the associated inflammation and filling of the sinuses with purulent material.  The sources of the symptoms are distinct and unrelated.


New York Dermatologist
5.0 out of 5 stars 5 reviews

Restylane and sinus infection

+1
The only relationship between the restylane and your sinus infection is that you are feeling pressure or swelling in the same area where restylane injected. I do not think that the infection is related to your injections. Hope you feel better soon

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Restylane under eyes

+1
Restylane is a great treatment for the area under the eyes.  I do not believe that the sinus infection has anything to do with the Restylane injections.  Please consult an ENT to be examined for your sinusitis.

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 33 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.